320 0

A septendecic functional equation in matrix normed spaces

Title
A septendecic functional equation in matrix normed spaces
Author
박춘길
Keywords
Hyers-Ulam stability; fixed point; septendecic functional equation; matrix normed space
Issue Date
2019-02
Publisher
Kluwer Academic Publishers
Citation
Journal of Computational Analysis and Applications, v. 26, NO. 2, Page. 318-333
Abstract
In this paper, we study the septendecic functional equation and prove the Hyers-Ulam stability for the septendecic functional equation in matrix normed spaces by using the fixed point technique.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-26-2019-ISSUE-2.pdf#page=128https://repository.hanyang.ac.kr/handle/20.500.11754/107601
ISSN
1572-9206; 1521-1398
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE